MathSciNet Relay Station
MathSciNet bibliographic data
MR2552226 (2011a:35431) 35Q35 (37L05 65P99 76F35)
Wang, Xiaoming Approximation of stationary statistical properties of dissipative dynamical systems: time discretization. Math. Comp. 79 (2010), no. 269, 259–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement